# SDR ASOA201710105139

- Difficulty date: October 10, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 34,455 hours, 26,263 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SD670362603
- Condition: Corroded
- Location: Bs 785-863
- Part time: 34,455 hours, 26,263 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK AT BS 785 TO 863 HAS SEVERAL AREAS OF CORROSION.  REMOVED AND INSTALLED A FABRICATED SEAT TRACK IAW REO 670-53-00-343, REV M, AND REO 670-53-00-343, REV K.
